# SDR SWAA2022060814729

- Difficulty date: June 3, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N8631A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42385
- Aircraft time: 27,416 hours, 12,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY AND AFT RH CABIN EMERGENCY LIGHTS INOP / [01] REMOVED AND INSTALLED SERVICABLE AFT GALLEY LH/RH POWER SUPPLIES AND AFT CABIN RH POWER SUPPLY PER AMM 33-51-06. OPS CHECK GOOD;[02] INSPECTED AS REQUIRED
